Skin inflammation on behind

I just wondered if anyone has the same issue and can provide me with advice.  I started using Canasa suppositories several days before this began to occur.  I don't know if it is the cause, but it seems to be important to note this.  I am having intense inflammation where the stools touch my skin as they exit the body for the past several days, and this is new for me. The inflamed feeling continues and basically it bothers me all the time.  I clean as I always did in the past, but I still feel it, and it persists even after I put diaper ointment on it, which always worked in the past.  Does anyone have any thoughts as to what is going on and what I can do about it?  I fear that in my efforts to make it feel better, I may rub to the point of making it worse.  I think my body may have gone too acid from what I have read about that, plus it tends to do that when it is this time of year when I indulge in sugar.  I would greatly appreciate any advice 

Original Post
Copyright © 2019 The J-Pouch Group. All rights reserved.
×
×
×
×